# SDR REXA2025011700051

- Difficulty date: January 10, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 22,733 hours, 17,479 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RBL12 COCKPIT FLOOR BEAM IS CRACKED AT FS280. GAINED ACCESS AND CUT AWAY DAMAGED PORTION OF CRACKED FLOORBEAM IAW REO 690-53-11-1924, REV --, DATED 2025-01-12, STEPS 1 THRU 3. FABRICATED ITEM 1 USING ANGLE P/N S6144-14, ITEM 2 USING 7075-T6 PO# 5-6808, AND ITEM 3 USING 2024-T3 .050"" PO# W91989 IAW REO 690-53-11-1924, REV --, DATED 2025-01-12. FABRICATED ITEM 4 LIPPED ANGLE MADE OF 2024 T0 TO T42 (HEAT TREAT CERT ATTACHED). 0.063"". IAW REO 690-53-11-1924. REV --. DATED: 2025-01-12. STEPS 5 THRU 10. PARTIALLY INSTALLED REPAIR PARTS OF RH COCKPIT FLOOR BEAM RBL 12.00 AT FS 280.00 IAW REO 690-53-11-1924. REV --. DATED: 2025-01-12. COMPLETED INSTALLATION OF REPAIR PARTS OF RH COCKPIT FLOOR BEAM RBL 12.00 AT FS 280.00 AND ALL REMAINING STEPS IAW REO 690-53-11-1924. REV --. DATED: 2025-01-12. RESTORED SURFACE FINISH ON REWORKED AREA IAW CRJ900 SRM 51-25-21-001-001-A01. "
